# SDR SWAA2022031182113

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8
- Aircraft serial: 63602
- Aircraft time: 13,958 hours, 6,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD FLASHLIGHTS WILL NOT TEST / [01] REMOVED AND REPLACED BATTERIES PER AMM 25-64-00
